| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/19/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the left radial vein.A 4.0 x 60, 75cm mustang balloon catheter was selected for use.In preparation for procedure, the balloon was unpacked and flushed.However, it was found that the balloon was leaking liquid.The procedure was completed with another of same device.There were no patient complications nor injuries reported and the patient status was stable post-procedure.
Event or Problem Description
It was reported that balloon rupture occurred.The stenosed target lesion was located in the left radial vein.A 4.0 x 60, 75cm mustang balloon catheter was selected for use.In preparation for procedure, the balloon was unpacked and flushed.However, it was found that the balloon was leaking liquid.The procedure was completed with another of same device.There were no patient complications nor injuries reported and the patient status was stable post-procedure.It was further reported that the target lesion was moderately tortuous and moderately calcified.
Additional Manufacturer Narrative
(e1) initial reporter phone: (b)(6).Device evaluated by mfr.: a mustang device was received for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The returned device was attached to an encore inflation unit.Positive pressure was applied when liquid was observed to be leaking from a balloon pinhole located approximately 40mm distal from the proximal markerband.A visual examination of the markerbands identified no issues.A visual and tactile examination identified no kinks or damage to the shaft.A visual and tactile examination identified no damage to the tip.